# SDR R61A202002190195

- Difficulty date: February 11, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17066812001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CTR FUSE 3 BELOW FLOOR. CORROSION AT FR 90 STGR 19AL (SHEARCLIP, STGR, STANDOFF, ETC) THE BLENDED AREA ON THE SHEAR CLIP AT FRAME 90 STR 19L IS 2.0" X 2.0" X .007". THIS IS OUT OF LIMITS. REF SRM 51-75-16. THE BLENDED AREA WAS ACCEPTED AS IS REF ETD2020-170-004516.  TREATED, PRIMED AND TOP COATED REF SRM 51-23-04, 51-23-05 AND 51-23-06.
